# SDR HEEA080705

- Difficulty date: July 31, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206031201249S
- Condition: Mismarked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED P/N 206-031-201-250S RT ANGLE, MISIDENTIFIED AS 206-031-201-249S.
